# SDR AALA980021

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - AFT AIRSTAIR EMERGENCY LIGHT ASSY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY.  TST:  67,414.53 HOURS.  CYCLES:  44,081.  (X)
